# SDR YV3R2019042200067

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-RI
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14133
- Aircraft time: 6 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 4578REVE
- Condition: Intermittent
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER P/N: D278-2 WAS INTERMITTENT.
